MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC PRONTO LP; CATHETER

VASCULAR SOLUTIONS, LLC PRONTO LP; CATHETER
Model Number 5010
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported, about 5-6 inches of it broke off while doing an intervention, but thankfully we were able to retrieve the entire component that detached itself.Additional information stated that procedure was completed with a different device.
 
Additional Manufacturer Narrative
A review of device history records will be conducted.A follow-up report will be issued after the investigation is complete.
 
Additional Manufacturer Narrative
There was no product returned for this complaint.No returned product evaluation could be completed.The top-level assembly traveler was reviewed.There are no dda's, nce's or any other nonconformances related to this lot therefore supporting the device met material, assembly, and performance specifications.Case details were reviewed.Patient underwent a procedure.Pronto catheter was used.5-6 inches of it broke while doing an intervention.It is unknown what type of damages occurred on the shaft.Per ifu, the following was identified never advance or withdraw an intravascular device against resistance until the cause of the resistance is determined by fluoroscopy.Movement of the catheter or guidewire against resistance may result in separation of the catheter or guidewire tip, damage to the catheter, or vessel perforation.Exercise care in handling of the catheter during a procedure to reduce the possibility of accidental breakage, bending or kinking.Additional information was requested.No response was received.No pictures or angiographic videos of the issue were shared.No procedural noted were provided.Based on the limited information, the most likely root cause of the issue is undeterminable.

Brand Name
PRONTO LP
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer (Section G)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
marling heaton
6464 sycamore court north
minneapolis, MN 55369
7636564230
MDR Report Key14776231
Report Number2134812-2022-00035
Device Sequence Number14660848
Product Code QEZ
UDI-Device Identifier10841156100315
UDI-Public(01)10841156100315(17)230129(10)706056
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K072810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/29/2023
Device Model Number5010
Device Catalogue Number5010
Device Lot Number706056
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2022
Supplement Date Received by Manufacturer05/26/2022
Initial Report FDA Received Date06/22/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown